# SDR SWAA2022030162632

- Difficulty date: June 20, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 38,159 hours, 22,862 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT HAS CORROSION AND IS MISSING MATERIAL. / REPLACED RUDDER WEIGHT PER CMM 55-40-09
